# SDR DALA2023100408188

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 87,771 hours, 14,907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 MEL 52-73-01 FOR AFT LEFT DOOR INDICATOR LIGHT INOP. CORRECTIVE ACTION: DEFERRED AS PER MEL B767-400-52-73-01 PLACARD INSTALLED (4612977)
